# SDR SWAA2014092932386

- Difficulty date: September 13, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 94,602 hours, 65,489 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 6549509
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 7 SUPPORT BRACKET LOCATED ON PLATE TRANSITION CRACKED.  R & R BRACKET IAW SRM & DWG.
